advertisement
Question
Posted by: sick& tired | 2010/04/08

Petogen

I was on the pill for 2yrs n then decided to go on the 3month injection petogen. went to sister at clinic in pharmacy &  she told me my period would stop altogether.to my horror the exact oposite has happened. first month on petogen i had my period for 23days.then had a 5day break and then 3wks of menstruation again.went bak to clinic & put bak on the pill-then a wk clear and 2wks with period once again-stil continuing & worst part im stil on white tablet &  hasnt made a dif.ths is a nightmare-iv been a mess 4 3months.shud i go c a gynae or other clinic? help im desperate &  dnt no wot to do.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some women do react this way to the injection. It is in your system for 3 months, so these effects can go on for that time. If you have decided not to continue with the injection, then carry on with the Pill and you may have to just wait it out till things resolve.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Lesego | 2010/05/26

I went to Joburg clinic yesterday (25/05/10) for my injection Nur-Istrate and only to find that they were finished. I was given a three month one which is Petogen.I have been using Nur-Istrate ever since. Am I not going to experience any problems with this injection.Why state clinics have to run out of these contraceptives?

Reply to Lesego
Posted by: Jenet | 2010/05/26

I am on medication - Eltroxin, how will the injection Petogen or DepoProvera have a influence if I start with either of these injections, while i''m on Eltroxin for my under active theroid?

Reply to Jenet
Posted by: JENET | 2010/05/26

MY DAUGHTER IS ON PETOGEN, AND IT WORKS JUST FINE, ALTHOUGH SHE WAIGHT LOSS SINCE SHE IS ON PETOGEN.
WILL I ALSO LOOS WAIGHT ON THIS INJECTION, OR IS SHE ONLY JUST LUCKY?

Reply to JENET
Posted by: gynaedoc | 2010/04/09

Some women do react this way to the injection. It is in your system for 3 months, so these effects can go on for that time. If you have decided not to continue with the injection, then carry on with the Pill and you may have to just wait it out till things resolve.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement